# SDR AWXA9500386

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Condition: Dirty
- Location: Cooling Fan
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ-PHX - FLT 475 - CREW REPORTED THE EQUIPMENT COOLING WAS INOPERATIVE AND ELECTED TO RETURN TO ABQ.  CONTRACT MAINTENANCE FOUND EQUIPMENT COOLING NORMAL, THE SUPPLY FAN FAILED.  AN UNMANNED STATION RELEASE WAS GIVEN AND THE AIRCRAFT RETURNED TO PHX.  UPON ARRIVAL IN PHX, MAINTENANCE CLEANED THE CONNECTOR FOR EQUIPMENT COOLING NORMAL FAN.  NO FURTHER DISCREPANCY NOTED.  UNMANNED STATION RELEASE REMOVED AND AIRCRAFT RETURNED TO SERVICE.  (M)
